Skin red(hands and legs)
My hand skin started flaring a week ago. I went to doctor and she gave me Allegra with one steroid and an ointment to apply. After one week with no relief I went again and this time she asked me to continue with Allegra and propynate nf lotion. Although my hands started recuperating I saw similar spots on my leg and similar little spots started surfacing my stomach chest ear lobes and some areas in the back. I'm unable to figure out what went wrong but last saturday I went for swimming. But it affected only my hands rather than affecting the entire body in whole.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.